Quasi-normality induced by differential inequalities

Jürgen Grahl, Shahar Nevo

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We show that the family Fk of all meromorphic functions f in a domain D satisfying (Formula presented.) (where k is a natural number and C > 0) is quasi-normal. The proof relies mainly on the Zalcman–Pang rescaling lemma which we employ to get estimates for the behaviour of certain quotients of higher derivatives of the functions in Fk at certain points close to a point of non-normality.

Original languageEnglish
Pages (from-to)73-84
Number of pages12
JournalBulletin of the London Mathematical Society
Issue number1
StatePublished - 1 Feb 2018

Bibliographical note

Publisher Copyright:
© 2017 London Mathematical Society


  • 30A10 (primary)
  • 30D45


Dive into the research topics of 'Quasi-normality induced by differential inequalities'. Together they form a unique fingerprint.

Cite this